Geodesics on an Ellipsoid

This page is a web resource for the papers

Charles F. F. Karney,
Algorithms for geodesics,
J. Geodesy 87(1), 43–55 (Jan. 2013);
DOI: 10.1007/s00190-012-0578-z; pdf, addenda.
preprint arXiv:1109.4448, errata.

Charles F. F. Karney,
Geodesics on an ellipsoid of revolution,
Feb. 2011, arXiv:1102.1215, pdf, errata.
The implementation of the algorithms in this paper are available as part of GeographicLib which is licensed under the MIT/X11 License; see LICENSE.txt for the terms.

Additional material:


Charles Karney <charles@karney.com> (2015-05-14)

GeographicLib home